Estimates for eigenfunctions and eigenvalues of nonlinear elliptic problems

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We consider solutions to the nonlinear eigenvalue problem (*) [FORMULA PRESENT], where (*) is a quasilinear strongly coupled second order elliptic system of partial differential equations and Ω ⊆ Rn is a smooth bounded domain. We obtain lower bounds for λ in the case where f(x, u) has linear growth, and relations between λ,Ω and ess sup |u| when f(x, u) has sub- or superlinear growth. The estimates are based on integration by parts and application of certain Sobolev inequalities. We briefly discuss extensions to' higher order systems.

Original languageEnglish (US)
Pages (from-to)59-75
Number of pages17
JournalTransactions of the American Mathematical Society
Issue number1
StatePublished - Mar 1984

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Estimates for eigenfunctions and eigenvalues of nonlinear elliptic problems'. Together they form a unique fingerprint.

Cite this